# SDR CA141229011

- Difficulty date: December 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 17,101 hours
- Engine: Pwc PW150A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DIVERTED DUE TO ROLL OB SPOILER CAUTION LIGHT. MAINTENANCE FOUND THAT BOTH PITOT ACCUMULATORS WERE FULL TO THE TOP WITH WATER. CARRIED OUT A LEAK CHECK AND FOUND EXCESSIVE LEAKING ON PITOT NR 1. INSPECTED EACH PITOT CONNECTIONS TO FIND THE SOURCE OF THE LEAK. CRACKED PITOT WAS FOUND UNDERNEATH ON OF THE LABELS ON THE PITOT THAT RUNS FROM THE ACCUMULATORS TO THE T FITTING. PARTS REPLACED, CHECKS CARRIED OUT AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
